Document Type

Article

Publication Date

3-15-1984

Publication Title

Physical Review D

Abstract

We obtain various explicit solutions to the interior Einstein-Maxwell equations in spherical and plane symmetry when the pressure is proportional to the mass density.

Volume

29

Issue

6

First Page Number

1076

Last Page Number

1080

DOI

10.1103/PhysRevD.29.1076

Publisher Statement

© 1984 American Physical Society. Available on publisher's site at http://link.aps.org/doi/10.1103/PhysRevD.29.1076.

Included in

Mathematics Commons

Share

 
COinS